# SDR ASAA2023082544806

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 3,523 hours, 1,017 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #1 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. (TASK CARD 73-ASA-01)(#PRI 1/ETOPS) CNR # 20230825097ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. ACCOMPLISHED TASK CARD 73-ASA-01 PER TSR ENG #1. RESTORED THE LEAP-1B PRESSURE SUB SYSTEM BY REMOVING THE ACCUMULATED MOISTURE FROM THE PSS UNIT AND PS3 AND P3B SENSE LINES PRESSURE SENSING SYSTEM.
